Nhảy đến nội dung

Symmetry and classification of solutions to an integral equation of the Choquard type

Authors: 

Phuong Le

Source title: 
Comptes Rendus Mathematique, 357(11-12): 878-888, 2019 (ISI)
Academic year of acceptance: 
2019-2020
Abstract: 

We study the integral equation

a

where b and c. We prove that all positive e solutions to the equation are radially symmetric and monotone decreasing about some point, and we classify all such solutions when d. As a consequence, we derive similar results for positive f solutions to the higher-fractional-order Choquard-type equation

h